Tablet computer help?
I’m looking for a tablet/computer combo. What I mean is those computers that have a touch screen, but they also have a keyboard. And I don’t want one that disconnects from the keyboard I want the ones where you can turn around the screen and lay it over the top of the keyboard so you can just have the tablet part.
I found one that was a laptop and a tablet a while ago.. But I couldn’t find it on the site. :/
Black screen on my tablet?
So we got a new tablet a while ago, and I was using it. No one has dropped it, it’s still in brand new condition (It’s a Dell, btw) and the other day I was using it and the screen goes black.
Like all of it.
I shut it off, and turned it on again and I could hear the touch keys as I touched the screen, but I couldn’t SEE anything it’s all black! Any thoughts or ideas on how I can fix the tablet?
Go to the service centre or contact the dealer and say the problems
I don’t know what your budget is. So here are a few less than $100.
Some aren’t really japanese/chinese tablets.
Paracetamol cause black poop?
I’m 16 and got sick about a 2 week ago when I had a whole bottle of red wine, and I thought it was tonsilitis as I had swelling in the throat and has spots on the back of my tongue and tonsils and I have also had chills and a fever but that went away and I still have a cough but not as bad, just a tickly one and about 2 weeks apart I had black poop and I have been taking 2 paracetamol every 4 hours to try and take the pain away!
No but iron tablets give you black poo an red wine contains a lot of iron
My doctor has recently put me on iron tablets for anemia, he explained that could expect some side effects, but as they vary in each person, he didn’t specify, but my poo has become almost black, in colour, and a bit looser, is this an effect, and if so what else can i expect from them, do they affect periods?
Black stool is not a side effect of oral iron, it is an inevitable consequence of taking it. It is just the iron you can’t absorb coming out of the other end. You should not expect any other ill effects.
Powered by Yahoo! Answers